Alert archive / Alabama / Small Craft Advisories in 2012
Small Craft Advisory 43, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 17, 2012, 1:27 AM CST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2012, 1:27 AM CST (07:27 UTC)
- Expired
- Nov 18, 2012, 2:56 PM CST
- In force
- 37 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
685 WHUS74 KMOB 170727 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 127 AM CST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE OPEN GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM 20 TO 60 NAUTICAL MILES UNTIL 6 PM CST SUNDAY... .STRONG HIGH PRESSURE IS FORECAST TO PERSIST FROM THE GREAT LAKES DOWN INTO TEXAS THIS WEEKEND...WHICH WILL MAINTAIN MODERATE TO STRONG NORTHEAST WINDS. THE STRONGER FLOW AND HIGHER SEAS ARE FORECAST BEYOND 20 NAUTICAL MILES OUT. GMZ670-675-171530- /O.NEW.KMOB.SC.Y.0043.121117T0727Z-121119T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 127 AM CST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS FROM 24 TO 29 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
039 WHUS74 KMOB 172014 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 214 PM CST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE OPEN GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM 20 TO 60 NAUTICAL MILES UNTIL 6 PM CST SUNDAY... .STRONG HIGH PRESSURE IS FORECAST TO PERSIST FROM THE GREAT LAKES DOWN INTO TEXAS THIS WEEKEND...WHICH WILL MAINTAIN MODERATE TO STRONG NORTHEAST WINDS. THE STRONGER FLOW AND HIGHER SEAS ARE FORECAST BEYOND 20 NAUTICAL MILES OUT. GMZ670-675-180415- /O.CON.KMOB.SC.Y.0043.000000T0000Z-121119T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 214 PM CST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS FROM 24 TO 29 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
371 WHUS74 KMOB 180329 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 929 PM CST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE OPEN GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM 20 TO 60 NAUTICAL MILES UNTIL 6 PM CST SUNDAY... .STRONG HIGH PRESSURE IS FORECAST TO PERSIST FROM THE GREAT LAKES DOWN INTO TEXAS THIS WEEKEND...WHICH WILL MAINTAIN MODERATE TO STRONG NORTHEAST WINDS. THE STRONGER FLOW AND HIGHER SEAS ARE FORECAST BEYOND 20 NAUTICAL MILES OUT. GMZ670-675-181130- /O.CON.KMOB.SC.Y.0043.000000T0000Z-121119T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 929 PM CST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS FROM 24 TO 29 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
918 WHUS74 KMOB 181311 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 711 AM CST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE OPEN GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM 20 TO 60 NAUTICAL MILES UNTIL 6 PM CST SUNDAY... .STRONG HIGH PRESSURE IS FORECAST TO PERSIST FROM THE NEW ENGLAND STATES DOWN TO THE CENTRAL GULF COAST...WHICH WILL MAINTAIN MODERATE TO STRONG NORTHEAST WINDS AND MODERATE SEAS BEYOND 20 NAUTICAL MILES. GMZ670-675-182100- /O.CON.KMOB.SC.Y.0043.000000T0000Z-121119T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 711 AM CST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHEAST WINDS 18 TO 22 KNOTS WITH OCCASIONAL GUSTS AROUND 25 KNOTS. * SEAS: AROUND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
637 WHUS74 KMOB 182056 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 256 PM CST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY FOR THE GULF WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM 20 TO 60 NAUTICAL MILES OFFSHORE HAS BEEN CANCELLED... .A HIGH PRESSURE RIDGE TO THE NORTH AND EAST OF THE MARINE AREA IS WEAKENING AND WINDS HAVE DROPPED BELOW 20 KNOTS. A FEW OCCASIONAL GUSTS IN EXCESS OF 20 KNOTS WILL BE POSSIBLE EARLY THIS EVENING... SMALL CRAFT SHOULD EXERCISE CAUTION. SEAS GENERALLY IN THE 3 TO 5 FOOT RANGE. GMZ670-675-182200- /O.CAN.KMOB.SC.Y.0043.000000T0000Z-121119T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 256 PM CST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. A HIGH PRESSURE RIDGE TO THE NORTH AND EAST OF THE MARINE AREA IS WEAKENING AND WINDS HAVE DROPPED BELOW 20 KNOTS. A FEW OCCASIONAL GUSTS IN EXCESS OF 20 KNOTS WILL BE POSSIBLE EARLY THIS EVENING... SMALL CRAFT SHOULD EXERCISE CAUTION. SEAS GENERALLY IN THE 3 TO 5 FOOT RANGE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 11:30 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Nov 16, 11:30 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 1130 PM CST FRI NOV 16 2012 AVIATION...(00Z ISSUANCE)...GENERALLY VFR OVER MOST THE LAND AREA. MVFR TO IFR VISBYS IN BR HAVE DEVELOPED ALONG THE COAST...BUT ARE EXPECTED TO REMAIN ISOLATED. REST OF FORECAST EXPECTED TO BE SKC. /16 && .UPDATE...JUST SHIPPED AN UPDATED FORECAST PACKAGE (GRIDDED FOR WEB- BASED PRODUCTS AND TEXT) TO BRING TEMPERATURES DOWN A FEW DEGREES ACROSS MOST ZONES. COLD/DRY ADVECTION ON THE BACKSIDE OF THE SLOWLY DEPARTING TROUGH IS A LITTLE STRONGER THAN MODELS INDICATED EARLIER TODAY AND DRIER AIR IS RESULTING IN A SHARPER DROP ON TEMPERATURES. EXPECT MID 30S MOST INLAND ZONES BY MORNING WITH UPPER 30S JUST NORTH OF THE COAST AND LOWER 40S COAST AND MID 40S ALONG THE BARRIER ISLANDS AND NEAR SOUNDS. A FEW OBSERVATIONS ARE SHOWING SOME PATCHY LIGHT FOG OUT THERE (VERY LIGHT...6 STATUTE MILES OR SO)...BUT WE THINK THAT WILL QUICKLY DISSIPATE SHORTLY AS THE DRIER AIR WORKS IN ON LIGHT NORTHERLY WINDS. WE DID ADD A MENTION FOR POSSIBLE PATCHY FROST FOR SHELTERED AREAS ACROSS SOME OF THE NORTHERN COUNTIES. WE DON'T THINK IT WILL BECOME WIDESPREAD AT THIS POINT GIVEN LIGHT WINDS EXPECTED TO STAY UP IN MOST EXPOSED AREAS. 05/JG && SHORT TERM...[THIS AFTERNOON THROUGH THIS WEEKEND]...A SHORTWAVE TROUGH IS CONTINUING TO DEEPEN IN THE GENERAL VICINITY OF THE APPALACHIAN MOUNTAINS THIS AFTERNOON. WATER VAPOR IMAGERY SHOWS INCREASING SUBSIDENCE FROM MISSOURI THROUGH LOUISIANA/SOUTHERN MISSISSIPPI ON THE BACK SIDE OF THIS FEATURE. MEANWHILE...STRATUS HAS HELD STRONG ACROSS PORTIONS OF THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON WITHIN A REGION OF SHALLOW LOW LEVEL MOISTURE. VISIBLE SATELLITE IMAGERY SHOWS THIS DECK GRADUALLY ERODING FROM NORTH TO SOUTH...BUT TEMPERATURES LIKELY WILL NOT HAVE TIME TO WARM OUT OF THE 50S ACROSS MUCH OF THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON...SO WE LOWERED THE MAX TEMPERATURE FORECAST ACROSS THIS LOCATION FOR THE REMAINDER OF THE AFTERNOON. TEMPERATURES HAVE OTHERWISE WARMED INTO THE LOWER TO MID 60S ELSEWHERE WHERE ABUNDANT SUNSHINE HAS OCCURRED TODAY. ONLY MINOR CHANGES WERE MADE TO THE ONGOING FORECAST THROUGH THE WEEKEND. THE SHORTWAVE TROUGH OVER THE APPALACHIANS WILL GRADUALLY PINCH OFF/DEEPEN INTO AN UPPER LEVEL LOW OVER THE AL/GA/FL BORDERS SATURDAY...BEFORE ADVANCING EASTWARD TOWARD THE GA/SC COASTLINE BY SUNDAY. OUR FORECAST AREA WILL REMAIN ON THE DRY/SUBSIDENT NORTHWEST FLOW SIDE OF THIS FEATURE...AND NO PRECIPITATION IS EXPECTED THROUGH THE WEEKEND. CONTINUED COOL MORNING LOWS IN THE MID TO UPPER 30S IN THE N/NW...TO THE 40S ALONG THE COAST SHOULD CONTINUE BOTH SAT/SUN MORNINGS...WITH AFTERNOON HIGHS IN THE MID 60S EXPECTED SATURDAY... WARMING TO CLOSER TO 70 BY SUNDAY. /21 LONG TERM...[MONDAY THROUGH FRIDAY]...A DRIER AIR MASS WILL FILTER IN FROM THE NORTH EARLY NEXT WEEK AS THE UPPER SHORTWAVE CONTINUES TO MOVE EAST...WITH ZONAL FLOW ALOFT OVER THE REGION THROUGH TUESDAY AFTERNOON. A FAST MOVING UPPER LEVEL SHORTWAVE WILL APPROACH THE REGION ON TUESDAY...AND THEN PASS OVER THE FORECAST AREA TUESDAY NIGHT. EXPECT AN INCREASE IN HIGH CLOUDS EARLY IN THE WEEK...AND THEN AN INCREASE IN LOW/MID CLOUDS AS THE SHORTWAVE NEARS. THE OVERALL DEEP LAYER MOISTURE/LIFT LOOKS RATHER LIMITED WITH THIS FEATURE...SO WE HAVE REMOVED THE SLIGHT MENTION OF RAIN FOR TUESDAY. DRY WEATHER WILL CONTINUE THROUGH THE REMAINDER OF THE LONG TERM AS STACKED HIGH PRESSURE SETS UP ACROSS THE REGION. HIGH TEMPERATURES THROUGH THE LONG TERM WILL BE IN THE UPPER 60S TO LOWER 70S. LOW TEMPERATURES EACH NIGHT WILL BE IN THE 40S...EXCEPT FOR THE LOWER 50S AT THE BEACHES. 22/21 MARINE...NOT MUCH CHANGE TO GRIDS TONIGHT AND BEYOND. EXERCISE CAUTION CONDITIONS THROUGH SUNDAY. A LARGE HIGH EXTENDING FROM THE GREAT LAKES INTO TEXAS WILL MAINTAIN A NORTHEAST WIND PERSISTING THROUGH EARLY NEXT WEEK. SEA STATE RANGING 3 TO 4 FEET MOST PERIODS THROUGH MONDAY...OCCASIONALLY HIGHER. LIGHT TO MODERATE CHOP ON BAYS AND INLAND WATERWAYS. SLIGHTLY HIGHER WINDS AND SEAS POSSIBLE ALONG THE COAST LATER AT NIGHT AND INTO EARLY MORNING DUE TO FORMATION OF GRAVITY CURRENT. SEAS GENERALLY 5 FEET OR LESS THROUGH THE PERIOD. SOME ADJUSTMENT TO SWAN RUN WAS REQUIRED. 77/BD FIRE WEATHER...A LIGHT TO MODERATE NORTH TO NORTHEAST FLOW PATTERN WILL PERSIST ACROSS THE REGION THROUGH THIS WEEKEND. MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS THROUGH SUNDAY. DISPERSIONS ARE FORECAST TO BE GENERALLY GOOD SATURDAY AND SUNDAY AFTERNOONS. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 39 66 43 69 46 / 00 00 00 00 00 PENSACOLA 44 65 46 69 48 / 00 00 00 00 05 DESTIN 46 65 47 69 52 / 00 00 05 00 05 EVERGREEN 36 64 37 69 41 / 00 00 00 00 05 WAYNESBORO 34 65 36 68 41 / 00 00 00 00 00 CAMDEN 35 64 37 68 41 / 00 00 00 00 05 CRESTVIEW 37 65 40 70 43 / 00 00 00 00 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 16, 4:35 AM CST, 20 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 435 AM CST FRI NOV 16 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 435 AM CST FRI NOV 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-171200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 435 AM CST FRI NOV 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION TODAY OVER THE OPEN GULF...ALABAMA AND WESTERN FLORIDA COASTAL WATERS OUT 60 NAUTICAL MILES DUE TO A MODERATE NORTHEAST WIND FLOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.